Approximation of classes of periodic functions of several variables with given majorant of mixed moduli of continuity

Keywords: orthoprojective width, mixed modulus of continuity, linear operator, Vallée-Poussin kernel, Fejér kernel
Published online: 2021-12-30


In this paper, we continue the study of approximation characteristics of the classes $B^{\Omega}_{p,\theta}$ of periodic functions of several variables whose majorant of the mixed moduli of continuity contains both exponential and logarithmic multipliers. We obtain the exact-order estimates of the orthoprojective widths of the classes $B^{\Omega}_{p,\theta}$ in the space $L_{q},$ $1\leq p<q<\infty,$ and also establish the exact-order estimates of approximation for these classes of functions in the space $L_{q}$ by using linear operators satisfying certain conditions.

Article metrics
PDF downloads: 373
Abstract views: 618
How to Cite
Fedunyk-YaremchukO., Hembars’kaS. Approximation of Classes of Periodic Functions of Several Variables With Given Majorant of Mixed Moduli of Continuity. Carpathian Math. Publ. 2021, 13 (3), 838-850.